I had a total hysterectomy 5 weeks ago and have had an oral yeast infection for the past 4 weeks. I have taken eight days of diflucan and used swish and swallow for 3 weeks. There has been zero change in the thrush. Could this be related to the estadiol I am taking now? Should I get off it?
HI Thank for asking to HCM I really appreciate your concern looking to the history given here if this is really oral thrush then the possible cause of this would be fungal infection bad oral hygiene could be the reason behind that and if the immune system is weak then also such infection is possible, but with the right treatment this come around soon get confirm the diagnosis, see the dentist first, hope this information helps you, have nice day.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]